# SDR SWAA2014120834808

- Difficulty date: November 21, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 27,718 hours, 13,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 416A15005
- Condition: Corroded
- Location: Life Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER ESCAPE ROPE LIFE LINE HOOK CORRODED AT FWD UPPER CORNER.  R & R LIFE LINE IAW AMM.
